کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
4648309 | 1342406 | 2012 | 10 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
On the Wiener index of random trees
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
ریاضیات گسسته و ترکیبات
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
By a theorem of Janson, the Wiener index of a random tree from a simply generated family of trees converges in distribution to a limit law that can be described in terms of the Brownian excursion. The family of unlabelled trees (rooted or unrooted), which is perhaps the most natural one from a graph-theoretical point of view, since isomorphisms are taken into account, is not covered directly by this theorem though. The aim of this paper is to show how one can prove the same limit law for unlabelled trees by means of generating functions and the method of moments.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Discrete Mathematics - Volume 312, Issue 9, 6 May 2012, Pages 1502–1511
Journal: Discrete Mathematics - Volume 312, Issue 9, 6 May 2012, Pages 1502–1511
نویسندگان
Stephan Wagner,